MathSciNet Relay Station
MathSciNet bibliographic data
MR1869001 60J60 (82C31)
Landim, C.; Olla, S.; Varadhan, S. R. S. Symmetric simple exclusion process: regularity of the self-diffusion coefficient. Dedicated to Joel L. Lebowitz. Comm. Math. Phys. 224 (2001), no. 1, 307–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement